Skip to Main content Skip to Navigation
Journal articles

Sharp Bounds for the Tails of Functionals of Markov Chains

Complete list of metadatas

https://hal.telecom-paris.fr/hal-02107287
Contributor : Stephan Clémençon <>
Submitted on : Tuesday, April 23, 2019 - 3:57:06 PM
Last modification on : Friday, January 31, 2020 - 1:14:29 AM

Links full text

Identifiers

Collections

Citation

P. Bertail, Stéphan Clémençon. Sharp Bounds for the Tails of Functionals of Markov Chains. Theory of Probability and Its Applications c/c of Teoriia Veroiatnostei i Ee Primenenie, Society for Industrial and Applied Mathematics, 2010, 54 (3), pp.505-515. ⟨10.1137/S0040585X97984401⟩. ⟨hal-02107287⟩

Share

Metrics

Record views

59